Skip to Main content Skip to Navigation
Journal articles

Universal large-deviation function of the Kardar–Parisi–Zhang equation in one dimension

Abstract : Using the Bethe ansatz, we calculate the whole large-deviation function of the displacement of particles in the asymmetric simple exclusion process (ASEP) on a ring. When the size of the ring is large, the central part of this large deviation function takes a scaling form independent of the density of particles. We suggest that this scaling function found for the ASEP is universal and should be characteristic of all the systems described by the Kardar–Parisi–Zhang equation in 1+1 dimension. Simulations done on two simple growth models are in reasonable agreement with this conjecture.
Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-03285609
Contributor : Bernard Derrida <>
Submitted on : Wednesday, July 21, 2021 - 9:29:50 AM
Last modification on : Thursday, September 2, 2021 - 7:04:03 PM

File

Universal large-deviation func...
Explicit agreement for this submission

Identifiers

Citation

Bernard Derrida, C. Appert. Universal large-deviation function of the Kardar–Parisi–Zhang equation in one dimension. Journal of Statistical Physics, Springer Verlag, 1999, 94 (1-2), pp.1-30. ⟨10.1023/A:1004599526997⟩. ⟨hal-03285609⟩

Share

Metrics

Record views

18

Files downloads

4